Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Minimality in families of solutions of $\Delta u = Pu$ on Riemannian manifolds


Author: Kwang-nan Chow
Journal: Bull. Amer. Math. Soc. 77 (1971), 1079-1081
MSC (1970): Primary 31B10, 31B25, 31B35; Secondary 31B05
DOI: https://doi.org/10.1090/S0002-9904-1971-12877-X
MathSciNet review: 0287479
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Glasner and R. Katz, A note on the Royden boundary, Bull. Amer. Math. Soc. 75 (1969), 945-947. MR 40 #394. MR 247125
  • 2. M. Glasner and R. Katz, On the behavior of solutions of ∆u = Pu at the Royden boundary, J. Analyse Math. 22 (1969), 343-354. MR 41 #1995. MR 257344
  • 3. M. Nakai, The space of bounded solutions of the equation ∆u = Pu on a Riemann surface, Proc. Japan Acad. 36 (1960), 267-272. MR 22 #12216. MR 121478
  • 4. M. Nakai, Genus and classification of Riemann surfaces, Osaka Math. J. 14 (1962), 153-180. MR 25 #4091. MR 140675
  • 5. H. L. Royden, The equation ∆u = Pu and the classification of open Riemann surfaces, Ann. Acad. Sci. Fenn. Ser. AI No. 271 (1959), 27 pp. MR 22 #12215. MR 121477
  • 6. L. Sario and M. Nakai, Classification theory of Riemann surfaces, Springer-Verlag, Berlin and New York, 1970. MR 264064

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 31B10, 31B25, 31B35, 31B05

Retrieve articles in all journals with MSC (1970): 31B10, 31B25, 31B35, 31B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12877-X

American Mathematical Society